# SDR SIMA20140820001

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,420 hours, 32,770 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL ODOR SMELL IN COCKPIT WHILE RUNNING PACKS NR 1 & 2 ON APU BLEED AIR.  TRANSFERRED TO NRWC 606-ORD-01972.  TROUBLE SHOT IAW FIM 21-20-00-810-803A.  ABNORMAL SMELL IN COCKPIT & CABIN, UNKNOWN SOURCE.  FOUND APU OIL OVER SERVICED.  DRAINED OIL DOWN TO FULL LIMIT.  GND RAN TO CLEAN OIL CONTAMINATION FROM DUCTS IAW AMM 21-20-00-100-805A.  NO DEFECTS NOTED.
